MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX VASCULAR STENT
Model Number ZBL08100
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 03/2024).
 
Event or Problem Description
It was reported that during a stent placement procedure through the right iliac via left brachial artery approach, the stent allegedly started to deploy on its own.The device was removed off the patient.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the initial mdr was inadvertently submitted with a g3 date of (b)(6) 2022.The correct g3 date is (b)(6) 2022.H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was returned for evaluation.The stent was partially deployed.The delivery system was properly attached to the handgrip and the slider and t luer port were completely at the distal end of the performaxx handgrip which suggest the device was not activated using the handgrip.Based on the returned sample analysis, the investigation is confirmed results for premature deployment.Device compatible accessories were used and predilation was performed.A definite root cause of the reported incident can not be identified.Labeling review: in reviewing the relevant labeling it was found that the instructions for use sufficiently address the potential risks.With regards to general directions, the instructions for use states "pre-dilatation of the stricture with an appropriately sized balloon dilatation catheter is left to the discretion of the treating physician".Regarding preparation of the device the instructions for use states that "flush the stent delivery system with sterile saline using a small volume (e.G., 5 ¿ 10 cc) syringe.Attach the saline filled syringe to the two female luer ports, the first of which is located at the proximal end of the device and the second of which is found within the t-luer adapter.Continue flushing until saline drips from the distal tip of the catheter after flushing each luer port".Regarding accessories, the instructions for use states "the bard s.A.F.E.6f delivery system requires a minimum 8f guiding catheter, or a minimum 6f introducer sheath via the femoral route, insert a 0.035¿ (0.89 mm) guidewire under fluoroscopic guidance through the appropriate introducer sheath or guiding catheter and pass the lesion".The packaging pictograms indicate an introducer size of 6f and a 0.035" guidewire.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
E-LUMINEXX VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13504147
Report Number9681442-2022-00027
Device Sequence Number5353692
Product Code NIO
UDI-Device Identifier04049519009162
UDI-Public(01)04049519009162
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P080007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZBL08100
Device Catalogue NumberZBL08100
Device Lot NumberANFQ4182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight68 KG